MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. X-RING FIXATOR; EXTERNAL FIXATION SYSTEM

EXTREMITY MEDICAL, LLC. X-RING FIXATOR; EXTERNAL FIXATION SYSTEM
Catalog Number 156-62230-HAS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient got the tibial half pin caught on his wheelchair and sheared it off at the cortex pin interface.The half pin was replaced.

Brand Name
X-RING FIXATOR
Common Device Name
EXTERNAL FIXATION SYSTEM
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07504
9735888980
MDR Report Key23417106
Report Number3007289093-2025-00011
Device Sequence Number10300105
Product Code KTT
UDI-Device Identifier00842078135501
UDI-Public(01)00842078135501(11)250407(17)350407(10)2309-13
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number156-62230-HAS
Device Lot Number2309-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale